Lp and BMO-solvability of the Dirichlet Problem for Elliptic Operators

Author: Gabriella Zecca

Abstract: We establish a connection between the solvability of end-point BMO and Lp Dirichlet problems for a second order divergence form elliptic operator (not necessarily symmetric) with bounded measurable coefficients. In particular, we give a lower bound for the exponent p > 1 in terms of the BMO-constant of L (see Definition 8).

Pages: 31-34

DOI: 10.46300/91019.2022.9.8

International Journal of Pure Mathematics, E-ISSN: 2313-0571, Volume 9, 2022, Art. #8